Vol 6, No 4 (2014)

Journal of Mathematics Research, Vol. 6, No. 4, 2014, e-Version FirstTM

Table of Contents

Articles

Remarks on the Continuity of the Local Minimizer of Scalar Integral Functionals With Nonstandard General Growth Conditions PDF
Tiziano Granucci p1
Cordiality of a Star of the Complete Graph and a Cycle Graph $C(N\cdot K_{N})$ PDF
V. J. Kaneria, H. M. Makadia, Meera Meghpara p18
Fit States on Girard Algebras PDF
Remigijus Petras Gylys p29
Backward Ornstein-Uhlenbeck Transition Operators and Mild Solutions of Non-Autonomous Hamilton-Jacobi Equations in Banach Spaces PDF
Rafael Serrano p55
One-Parameter Equations of Spherical Conics and Its Applications PDF
Bülent Altunkaya, Yusuf Yayli, H. Hilmi Hacisalihoglu, Fahrettin Arslan p77


Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.

Journal of Mathematics Research   ISSN 1916-9795 (Print)   ISSN 1916-9809 (Online)

Copyright © Canadian Center of Science and Education

To make sure that you can receive messages from us, please add the 'ccsenet.org' domain to your e-mail 'safe list'. If you do not receive e-mail in your 'inbox', check your 'bulk mail' or 'junk mail' folders.